Take inventory of your medications
Sometimes the combination of drugs can produce serious side effects; in other cases a drug itself, both over-the-counter and prescribed, cause brain fog, according to webmd.com. If you notice changes in your thinking or concentration, discuss the symptoms with your doctor. Make a list of all the medications, over-the-counter drugs, and supplements you take, and go over them with your GP to rule out potential harmful interactions. Watch out for these other 11 signs your medication is making you sick.
Are you undergoing cancer treatment?
Often referred to as “chemo brain,” memory and concentration can be affected by chemotherapy, reports webmd.com: “You may have trouble remembering details like names or dates, have a hard time multi-tasking, or take longer to finish things. It usually goes away fairly quickly, but some people can be affected for a long time after treatment.” Here are some more tips for managing chemotherapy.